# SDR CALA2025011001859

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 112,783 hours, 23,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40C EMERGENCY PATH LIGHT HANGING FROM SEAT RESECURED LIGHT ASSY. OK TO CONTINUE.
